# SDR AU510002207

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: DSC252B40124
- Condition: Ruptured
- Location: Nr 2 Hyd Sys
- Part time: 10,711 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DRAG STRUT RETRACTION ACTUATOR FLEXIBLE HOSE RUPTURED.  LOSS OF NR 2 HYDRAULIC SYSTEM FLUID.
